# SDR ABXA9600431

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 2110 · Cabin Compressor System
- Part: Ctc
- Part number: 5614845517
- Condition: Defective
- Location: Nr 4 Position
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 CTC MADE A LOUD HOWLING NOISE FOLLOWED BY THE SMELL OF SMOKE AND OIL IN THE COCKPIT.  SHUTDOWN THE NR 4 CTC FOR THE REMAINDER OF THE FLIGHT.  REPLACED THE NR 4 CTC IAW DC8 MM AND OPS CHECK GOOD.
